MAUDE Adverse Event Report: Medline Industries, LP- NAMIC Medline; MTS,PSP,IR,KIT,GREENWICH HOSP

Medline Industries, LP- NAMIC Medline; MTS,PSP,IR,KIT,GREENWICH HOSP
Catalog Number VASC1256
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury

Brand Name
Medline
Common Device Name
MTS,PSP,IR,KIT,GREENWICH HOSP
Manufacturer (Section D)
Medline Industries, LP- NAMIC
10 glen falls technical park
glen falls NY 12801
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093--275
MDR Report Key50457463
Report Number3015910259-2026-00164
Device Sequence Number21392663
Product Code OEZ
UDI-Device Identifier10193489911053
UDI-Public10193489911053
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1256
Device Lot Number23CBE724
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown